Doctor insights on:
C Diff Cause
Can c diff cause symptoms so mild that you only have diaherra loose soft bms a couple times a day. Like 2-3?
Possible but not: Common. If you have been exposed to c diff. You can see our doctor and he could order a stool for c diff. If they think it is indicated. ...Read more
IBS/C. Diff: Small percentage of patients will have linger symptoms after an episode of c. Diff infection or any intestinal infection chronically. This is known as post-infectious ibs. Suggest to work closely with your GI specialist to rule out other causes (recurrent or incomplete treatment of infection) and treat your symptoms accordingly. ...Read more
Does C-diff cause pain similar to ibd? During colonoscopy, can C-diff look like UC and or Chrohns or will it visibly look different?
Can: C diff generally watery diarrhea, can be painful, with fever. Can be mild or severe, with bleeding, toxicity, even life threatening. Causea inflammation, may look ,like IBD (often looks different). IBD is risk factor for C diff (even in absence of antibiotic use). Need to exclude it in sudden flares of IBD . ...Read more
All Started since I started taking clindamycim
I have watery diarrhea.
It always feels like I have to go.
Bloating and discomfort/pain in lower ab. Is there anything other than c.diff cause?
Can C diff cause appendicitis? Does Pepto bismol (bismuth subsalicylate) effect testing of C diff?
Can c diff cause pain and weight loss? My dr is testing me for c diff, h pylori, and o and p.How long does it take to get results
Maybe.: C diff can cause wt loss and pain, but usually those symptoms parallel the severity of the diarrhea. H pylori and o+p are also unlikely but possible causes of pain and wt loss. Really depends upon your symptoms and history. Test turn around time is something you should ask your doc or your lab. ...Read more
Does meds for c. Diff cause you to have more diaherra? Also i been peeing so much. Like every 30min. I was released from hospital. Said stay hydrated.
C. difficile: No, the medications should not be causing diarrhea. C; diff colitis can be very difficult to cure and you should go back to your doctor, as progression of this disease can be fatal. Do not know whether your polyuria is related to the volumes of liquids you are taking, but your doctor can help with this. ...Read moreSee 1 more doctor answer
Can c.diff cause bloating in stomach with lot of burping? Is there other condition that can cause this?
Grrr sounds and gas in sigmoid colon. Burning bowel movements. Minute scale of blood in stool. Can c.diff cause these? Any other conditions?
How long does it take for a mild c diff infection caused by antibiotics to progress into a severe infection. How long until it's life threatening?
Antibiotics/Yes,,,: Antibiotics are the main reason for a c diff infection as c diff is present in your intestines and is relatively harmless unless an antibiotic wipes out other bacteria that compete with it there. Clindamycin among others is a common cause of this. Since it's in your gut and in hospitals it's possible to have at least a mild infection of this without meds. Best of luck. ...Read more
Any ant-biotic can,: The risk is higher w/ broad-spectrum antibiotics - those aimed at a wide range of bacteria it is also higher w/ multiple antibiotics or using antibiotics for a long time. Probiotics can help and most folk do get better when they stop use. Your dr needs to find the best tx for you or you need to find the best doctor who will. http://www.webmd.com/digestive-disorders/clostridium-difficile-colitis. ...Read more
I see clindamycin can cause c-diff, but is the likelihood of it happening higher after meds are finished? And if so, why is that?
UP to 10 wks: This article will clarify: http://patient.info/health/clostridium-difficile-leafletGet a more detailed answer ›